# SDR DALA2025070304988

- Difficulty date: July 1, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N412DX
- Make and model: Airbus A330-941
- Aircraft serial: 1994
- Aircraft time: 16,403 hours, 1,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3412 INTERCOSTAL AT FUSELAGE FRAME #64 AT STRINGER 1RT HAS A TOOLING MARK/ GOUGE BETWEEN FASTENERS. CORRECTIVE ACTION: REPAIRED PER ERA 627461-14 REV ORIG. (1057119)
